# SDR UPS07M51223

- Difficulty date: October 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-909
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, CORROSION ON SEAT TRACK CROWN AND CHANNEL AT STA 902 X=27.  CORROSION ON SEAT TRACK SECTIONAL TRIM OUT BTWN STA830 - 909, X=27 AND REMOVED PER  SRM 51-31-01 VIIR 35.  HFEC INSP C/O PER DAC NDTSPM R13 06-10-01.001 ON TRIM OUT AREA AND FOUND NO CRACK.  NEW SEAT TRACK AND REPAIR SPLICE REWK AND FAB PER SRM 53-70-00 FIG 7 VIR 35.  NEW SEAT TRACK AND SPLICE INSTALLED PER SRM 53-70-00 FIG 1 VIR 35 AND SRM 51-31-01 VIIR 35.
